Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On medications for hypothyroidism, suffer from pain in knee joints, want to reduce weight. Is taking up gym advisable?

Hello Dr. Grief. This is a rather simplistic query and I wasn t sure who is the best person to direct this to. I am 27 yrs old Indian female, weight 56 kg, height 5 feet . I take regular medication for hypothyroidism . I want to join a gym and start working out to get back in shape. However, I am not certain of the disadvantages of joining a gym. Could there be any fall outs of it? Owing to hypothyroidism, I used to suffer from pain in my knee joints - that was effectively cured once I started medication for it. Is it advisable to join a gym if I take adequate care of the condition with my trainer?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Yeah it will best option to do gym ,better to start swimming to too
U should get T3,T4,TSH Done every 3month
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor